Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 375, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 6, 2012, 2:39 PM CDT for Love County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2012, 2:39 PM CDT (19:39 UTC)
- Expired
- Jun 6, 2012, 3:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Love County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 2:50 PM CDT | TSTM WND GST 60 | 2 E Rubottom, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1946 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297
WUUS54 KOUN 061939
SVROUN
OKC085-062045-
/O.NEW.KOUN.SV.W.0375.120606T1939Z-120606T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
239 PM CDT WED JUN 6 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 345 PM CDT
* AT 237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GRADY TO 6 MILES NORTHEAST OF
ST. JO...MOVING NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
THACKERVILLE...LEON...BURNEYVILLE...RUBOTTOM AND COURTNEY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 0 AND 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3376 9720 3382 9721 3385 9716 3392 9721
3386 9726 3388 9730 3382 9737 3382 9744
3391 9747 3390 9755 3398 9756 3407 9730
3381 9709 3374 9709 3372 9710 3372 9715
TIME...MOT...LOC 1937Z 232DEG 10KT 3399 9757 3374 9743
$$2 follow-up statements
359
WWUS54 KOUN 061958
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
258 PM CDT WED JUN 6 2012
OKC085-062045-
/O.CON.KOUN.SV.W.0375.000000T0000Z-120606T2045Z/
LOVE OK-
258 PM CDT WED JUN 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM
CDT FOR LOVE COUNTY...
AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF WILSON TO
GAINESVILLE...MOVING NORTHEAST AT 45 MPH.
HEAVY RAIN MAY CAUSE MINOR FLOODING OF LOW-LYING AREAS.
LOCATIONS IMPACTED INCLUDE...
THACKERVILLE...LEON...BURNEYVILLE...RUBOTTOM AND COURTNEY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 0 AND 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3376 9720 3382 9721 3385 9716 3392 9721
3386 9726 3388 9730 3382 9737 3382 9744
3391 9747 3390 9755 3398 9756 3407 9730
3381 9709 3374 9709 3372 9710 3372 9715
TIME...MOT...LOC 1956Z 237DEG 37KT 3407 9735 3372 9717
$$437
WWUS54 KOUN 062012
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CDT WED JUN 6 2012
OKC085-062045-
/O.CON.KOUN.SV.W.0375.000000T0000Z-120606T2045Z/
LOVE OK-
312 PM CDT WED JUN 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM
CDT FOR LOVE COUNTY...
AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF LONE GROVE TO THACKERVILLE...
MOVING NORTHEAST AT 25 MPH. THESE STORMS WERE BEGINNING TO SLOW
THEIR MOVEMENT AND WEAKEN WHICH WILL INCREASE THE RISK OF FLOODING.
LOCATIONS IMPACTED INCLUDE...
THACKERVILLE...LEON...BURNEYVILLE AND RUBOTTOM.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 0 AND 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3376 9720 3382 9721 3385 9716 3392 9721
3386 9726 3388 9730 3382 9737 3382 9744
3399 9750 3407 9730 3381 9709 3372 9710
3372 9715
TIME...MOT...LOC 2007Z 231DEG 23KT 3409 9732 3374 9714
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:59 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 6, 12:59 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1259 PM CDT WED JUN 6 2012 .AVIATION... ALL TERMINALS ARE CURRENTLY UNDER VFR CONDITIONS, ALTHOUGH ISOLATED TSRA COULD REDUCE CEILINGS AND VIS TO MVFR CONDITIONS THROUGH THE ENTIRE PERIOD. A PERSISTANT UPPER LOW CURRENTLY OVER OUR FORECAST AREA WILL KEEP TSRA CHANCES HIGH THROUGH THE ENTIRE PERIOD. HIGH SURFACE PRESSURE ACROSS THE GREAT LAKES REGION WILL MAINTAIN SOUTHEAST SFC WINDS ACROSS OUR TERMINALS THROUGH THE PERIOD. && .PREV DISCUSSION... /ISSUED 1115 AM CDT WED JUN 6 2012/ UPDATE... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE FA THIS AFTERNOON DUE TO UPPER LOW REMAINING IN THE REGION. THE AREA COVERAGE OF RAIN WILL DIMINISH LATER THIS EVENING WITH THE LOSS OF HEATING BUT REMAIN POSSIBLE OVERNIGHT. LOCALLY HEAVY RAIN WILL MOST LIKELY BE THE MAIN CONCERN AS STORMS ARE RATHER EFFICIENT AT PRODUCING RAIN. HOWEVER... PINPOINTING THE MOST LIKELY AREAS TO BE AFFECTED IS A LITTLE DIFFICULT SO WILL NOT ISSUE A FLASH FLOOD WATCH BUT DID PUT A MENTION IN THE GRIDS AND HAVE A MENTION IN OTHER PRODUCTS. A FEW STRONG STORMS WILL BE POSSIBLE LATER THIS AFTN/EARLY EVENING WITH SMALL HAIL AND GUSTY WINDS. CLOUD COVER AND RAIN ARE AFFECTING TEMPERATURES TODAY SO HAVE LOWERED MAX TEMPS IN SOME AREAS. WILL SEND UPDATES SHORTLY. MAXWELL PREV DISCUSSION... /ISSUED 653 AM CDT WED JUN 6 2012/ AVIATION... TWO RELATIVELY SMALL AREAS OF CONVECTION THIS MORNING NEAR SPS/LAW AND GAG/WWR. STORMS NEAR SPS MAY BRIEFLY LOWER VISIBILITY TO NEAR 2 MILES WITH MAINLY MVFR CEILINGS. OTHER AREA OF PRECIP IS LIFTING NORTH AWAY FROM GAG/WWR TERMINALS. EXPECT TO SEE AN INCREASE IN CONVECTION BY LATE MORNING/EARLY AFTERNOON WITH MOST TERMINALS HAVING A DECENT CHANCE OF TSRA WITH MAINLY MFVR CONDITIONS. CONVECTION MAY DECREASE BY LATE AFTERNOON/EARLY EVENING. BETTER CHANCES FOR STORMS LATE THIS EVENING OVERNIGHT SHOULD BE ACROSS WESTERN OKLAHOMA NORTH TEXAS. PREV DISCUSSION... /ISSUED 420 AM CDT WED JUN 6 2012/ DISCUSSION... FORECAST WILL FOCUS ON MOVEMENT OF LOW OVER TEXAS PANHANDLE. EC/GFS TRACK LOW EAST/SOUTHEAST INTO SOUTHEAST OKLAHOMA OVER THE NEXT 48-60 HRS WITH HEIGHT RISES IN ITS WAKE. ALTHOUGH OVERALL FLOW WILL REMAIN RATHER WEAK...DECENT AXIS OF FAIRLY HIGH PW'S...EXTENDS FROM NORTHWEST OKLAHOMA INTO NORTHEAST TEXAS AND POINTS SOUTHEAST. SO MODEST FORCING AND HEATING THE NEXT FEW DAYS SHOULD RESULT IN SCATTERED TO NUMEROUS SHOWERS AND STORMS. FOR NOW...WILL GO WITH LIKELY POPS OVER SOUTHERN HALF TO 2/3RDS OF FA OVER THE NEXT 12-36 HRS. LOW LEVEL FLOW SHOULD BE STRONGER GOING INTO TONIGHT EARLY THURSDAY WHICH SHOULD HELP OVERALL COVERAGE OF STORMS AND PRECIP RATES. AFTER THURSDAY NIGHT AND FRIDAY...WILL GRADUALLY DECREASE POPS ACROSS THE AREA WITH DRY CONDITIONS GOING INTO THE WEEKEND. STILL APPEARS THAT A FRONT MAY BRING ADDITIONAL CHANCES FOR RAIN BY EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 79 67 88 64 / 70 60 50 40 HOBART OK 81 67 83 65 / 60 60 50 40 WICHITA FALLS TX 80 70 83 68 / 60 60 60 60 GAGE OK 81 63 83 61 / 60 30 30 20 PONCA CITY OK 86 63 88 63 / 30 10 20 10 DURANT OK 84 67 88 66 / 70 50 60 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/25/67
Hazardous weather outlook, Jun 6, 11:45 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT WED JUN 6 2012
OKZ004>048-050>052-TXZ083>090-071000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT WED JUN 6 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT PARTS OF
WESTERN NORTH TEXAS AND MUCH OF OKLAHOMA THROUGH TONIGHT. WIDESPREAD
SEVERE THUNDERSTORMS ARE NOT EXPECTED THIS AFTERNOON AND TONIGHT.
HOWEVER... A FEW STRONG STORMS ARE POSSIBLE MAINLY SOUTHWEST OF A
CHEROKEE TO HOLDENVILLE OKLAHOMA LINE BETWEEN 3 PM AND MIDNIGHT CDT.
DISCUSSION...
AN UPPER LEVEL LOW WILL CONTINUE TO AFFECT THE REGION THROUGH
TONIGHT. THIS LOW PRESSURE AND ABUNDANT MOISTURE WILL LEAD TO
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS. THE WEAK INSTABILITY AND WIND
SHEAR WILL PREVENT WIDESPREAD SEVERE THUNDERSTORMS. HOWEVER... SOME
STORMS COULD BECOME STRONG PRODUCING SMALL HAIL AND WIND GUSTS TO 55
MPH. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN WILL
ALSO BE A CONCERN WITH ANY STORMS.
THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL LIKELY DIMINISH LATER
THIS EVENING WITH THE LOSS OF HEATING. HOWEVER... SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 7.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...15 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL OF ONE TO THREE INCHES COULD CAUSE MINOR
FLOODING THIS AFTERNOON AND TONIGHT ACROSS OKLAHOMA AND WESTERN
NORTH TEXAS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
A WEAK UPPER LEVEL LOW WILL CONTINUE TO AFFECT PORTIONS OF
THE AREA THROUGH AT LEAST THURSDAY NIGHT WITH A CHANCE OF
THUNDERSTORMS. BY THIS WEEKEND...AN UPPER LEVEL RIDGE WILL DEVELOP
OVER THE CENTRAL AND SOUTHERN PLAINS REDUCING THE CHANCE OF
THUNDERSTORMS. HOWEVER... THUNDERSTORM CHANCES WILL RETURN EARLY
NEXT WEEK AS A COLD FRONT MOVES INTO THE REGION.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE MINOR FLOODING AGAIN ON THURSDAY
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
CDT THURSDAY.
MAXWELLIn the hours before
Special weather statement, Jun 6, 1:43 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
143 PM CDT WED JUN 6 2012
OKZ045-061915-
JEFFERSON OK-
143 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 215 PM
CDT...
AT 141 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TERRAL...
MOVING NORTH AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
TERRAL AND OSCAR.
LAT...LON 3391 9788 3388 9797 3427 9793 3425 9762
3396 9770 3394 9775 3391 9776 3392 9778
3390 9778 3389 9782 3386 9784
TIME...MOT...LOC 1841Z 186DEG 21KT 3394 9788Special weather statement, Jun 6, 1:46 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 146 PM CDT WED JUN 6 2012 OKZ009-014>016-061915- ROGER MILLS OK-CUSTER OK-DEWEY OK-ELLIS OK- 146 PM CDT WED JUN 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS... NORTHWESTERN CUSTER...DEWEY AND ELLIS COUNTIES UNTIL 215 PM CDT... AT 144 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM ROLL TO 7 MILES WEST OF PUTNAM...MOVING NORTH AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... ARNETT...LEEDEY...CAMARGO...ANGORA...MOOREWOOD AND HARMON. LAT...LON 3620 9983 3604 9899 3570 9900 3573 9966 TIME...MOT...LOC 1844Z 164DEG 9KT 3580 9963 3583 9910
Special weather statement, Jun 6, 2:18 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
218 PM CDT WED JUN 6 2012
OKZ041-046-050-062000-
LOVE OK-MURRAY OK-CARTER OK-
218 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR LOVE...MURRAY AND CARTER
COUNTIES UNTIL 300 PM CDT...
AT 214 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM CORNISH TO 9 MILES NORTHWEST OF JUSTIN...MOVING NORTHEAST AT
15 MPH. CONDITIONS ARE FAVORABLE FOR THESE STORMS TO BUILD INTO
CARTER AND LOVE COUNTIES BY 3 PM.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...HEALDTON...DAVIS...WILSON...MARIETTA...
SPRINGER...THACKERVILLE...DOUGHERTY...RATLIFF CITY...LEON...
BURNEYVILLE...OVERBROOK...RUBOTTOM...LAKE MURRAY...TURNER FALLS...
GRAHAM...MILO...POOLEVILLE AND COURTNEY.
LAT...LON 3376 9720 3382 9721 3385 9716 3392 9721
3386 9726 3388 9730 3382 9737 3383 9746
3391 9747 3391 9754 3445 9756 3452 9706
3385 9701 3385 9709 3382 9705 3380 9710
3374 9709 3372 9715
TIME...MOT...LOC 1914Z 221DEG 14KT 3412 9763 3317 9743The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:49 PM CDT | Special Weather Statement | OUN | Bryan | 26 min |
| Jun 5, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 27 min |
| Jun 6, 1:21 AM CDT | Special Weather Statement | OUN | Murray | 39 min |
| Jun 6, 7:23 AM CDT | Special Weather Statement | OUN | Cotton | 37 min |
| Jun 6, 1:43 PM CDT | Special Weather Statement | OUN | Jefferson | 32 min |
| Jun 6, 1:46 PM CDT | Special Weather Statement | OUN | Dewey | 29 min |
| Jun 6, 2:18 PM CDT | Special Weather Statement | OUN | Carter, Love, Murray | 42 min |
| Jun 6, 3:20 PM CDT | Flash Flood Warning | OUN | Carter, Love | 3 hr |
| Jun 6, 3:28 PM CDT | Areal Flood Advisory | OUN | Jefferson, Stephens | 3 hr |
| Jun 6, 3:33 PM CDT | Special Weather Statement | OUN | Custer, Washita | 27 min |
| Jun 6, 3:40 PM CDT | Special Weather Statement | OUN | Carter, Garvin, Love, Murray | 50 min |
| Jun 6, 4:15 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer, Washita | 2 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.